# SDR SWAA2022011254229

- Difficulty date: December 16, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA L/H Z ANGLE BETWEEN STA 727E AND 807; LBL 21; WL 155 IS CORRODED TOP AND BOTTOM SKIN SURFACES AS MARKED ; / [01] REMOVED CORROSION IN MULTIPLE AREAS. ORIGINAL .040'; REMOVED .011'; ALLOWABLE .004'. FOUND TO BE OUT OF LIMITS FROM STA 727E +10 - STA 800 I/A/W B737 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.; [02] VERIFIED STEP 1; [03] REMOVED FASTENERS IN REPAIR AREA CUT Z-ANGLE AND REMOVED IAW SRM 51-40-02-0G-0 ALSO SR. 53-00-53-2R-5 REPAIR 5; [04] VERIFIED NEW REPAIR MATERIAL FOR L/H Z-ANGLE REPLACEMENT AS P/N BAC1496-444 7075-T6 [A] TAG A93218; A93224 IAW SRM53-00-53-2R-5 REPAIR 5 TABLE 201; [05] INSPECTION CW STEPS 3-4; [06] STARTED FABRICATING NEW SECTIONS OF L/H SIDE Z-ANGLES IN AFT PIT IAW SRM 53-00-53-2R-5 REPAIR 5; [07] VERIFIED STEP 6.; [08] COMPLETED FABRICATING NEW L/H SIDE Z-ANGLE FOR AFT PIT STA 727ETO STA 847 IAW SRM 53-00-53-2R-5 REPAIR 5 STEPD;E;F;G;H. NEED OK TO TREAT AND PRIME; [09] INSPECTION CW STEP 8  OK TO TREAT AND PRIME; [10] ALODINED AND PRIMED NEW L/H SIDE Z-ANGLE PARTS AND OEM CUT EDGE OF Z-ANGLE IAW SRM 53-00-53-2R-5 REPAIR 5 STEP - 4 I;J; [11] INSPECTION CW STEP 10  OK TO CIC; [12] APPLED CIC TO LOWER SURFACE OF ZEE ANGLE IAW B737 AMM 51-21-91-620-802.; [13] OK TO INSTALL; [14] INSTALLED ZEE ANGLEIAW B737 SRM 53-00-53-2R-5 REPAIR 5.; [15] VERIFIED STEP 14; [16] APPLIEDCIC TO UPPER SURFACE OF ZEE ANGLE IAW B737 AMM 51-21-91-620-802.; [17] REPAIR COMPLETE ALL STEPS 1-17 C/W
